# SDR CA070412004

- Difficulty date: March 30, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 13,110 hours
- Engine: Lyc T5317A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 116085023
- Condition: Damaged
- Location: Engine
- Part time: 2,920 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DAILY INSPECTION PERFORMED BY THE ENGINEER, THE SCREW HOLDING THE GOV SERVO LEVER PLATE IN PLACE WAS ENTIRELY BACKED OUT OF THE HOLE.  THIS PART HAD BEEN REPLACED, TESTED AND ADJUSTED AT TSN 2346.3 FOR LOOSE SCREWS.  THE SCREWS ARE STAKED IN PLACE AND YET WERE STILL ABLE TO BACK OUT. THE GOVENOR WAS SENT FOR REPAIR. THE SCREW MAY POISE A RISK IN JAMMING THE SERVO LEVER. (TC NR 20070412004)
